# SDR REXA2020070600589

- Difficulty date: June 25, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 13,952 hours, 9,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GAY1106006
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR LIGHT INOP.  REMOVED AND REPLACED RIGHT HAND EXTERIOR BULB IAW 33-51-15, AMM NO FIX.  NEEDS FIXTURE ASSY P/N-2LA004305-7.  R/R LIGHT ASSY (DS52) IAW AMM 33-51-15 AND BATTERY PACK AND CHARGER (PS36) IAW AMM 33-51-17.  OPS CHK GOOD IAW AMM 33-51-00.  THIS CLEARS CONTROL 3646086-1 MM02 UPDATED PLACARD REMOVED MXC NOTIFIED.
